# SDR MWEA00913

- Difficulty date: October 18, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991556173
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER 996 FRAME HAS MODERATE CORROSION BETWEEN LONGERON 28 RIGHT TO LONGERON 28 LEFT ON LOWER ANGLE AND 996 FRAME BULKHEAD SKIN.  FABRICATED AND INSTALLED FRAME REPAIR.
